# SDR SWAA032280

- Difficulty date: October 14, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 18,855 hours, 11,393 cycles
- Engine: Ge CFM56*
- Engine time: 18,373 hours, 11,005 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM56
- Part serial: 875195
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE SHUT DOWN, DECLARED EMERGENCY, AIR TURN BACK, NR 1 ENGINE FAILED.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
